Overcoming Scale Usage Heterogeneity: A Bayesian Hierarchical Approach
Peter Rossi (),
Gilula Z. and
Allenby G. M
Journal of the American Statistical Association, 2001, vol. 96, 20-31
References: Add references at CitEc
Citations View citations in EconPapers (19) Track citations by RSS feed
Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jasa/2001/00000096/00000453/art00003 full text (application/pdf)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:96:y:2001:m:march:p:20-31
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of the American Statistical Association is currently edited by Leonard A. Stefanski
More articles in Journal of the American Statistical Association from American Statistical Association
Series data maintained by Christopher F. Baum ().